MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; TV-100 VENTILATOR
Model Number 5500
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ventilator shut down while ventilating a patient.No harm to patient.Alternative ventilation source used.
 
Additional Manufacturer Narrative
The ventilator was returned to the manufacturer with accessories.The separate accessory ac adapter (power supply) was found to be non-functional, with zero output voltage.So, the ventilator had been receiving zero electrical power from the wall ac source (thus the internal batteries had not been charging up).The ventilator itself was found to be functioning properly, including the alarms and power source / battery state indicators.The separate accessory ac adapter (power supply) was ten years old.The exact root cause of electrical loss inside the power supply could not be determined with certainty.

Brand Name
BIO-MED DEVICES
Common Device Name
TV-100 VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key22773364
Report Number1218704-2025-00003
Device Sequence Number9289215
Product Code CBK
UDI-Device Identifier00813841020027
UDI-Public00813841020027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5500
Device Catalogue Number5500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown